MathSciNet Relay Station
MathSciNet bibliographic data
MR2018605 (2004m:37034) 37C40 (34C28 34D08 37D99 37E99)
Buzzi, Jérôme; Sester, Olivier; Tsujii, Masato Weakly expanding skew-products of quadratic maps. Ergodic Theory Dynam. Systems 23 (2003), no. 5, 1401–1414.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement